# SDR HEEA078141

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 1,171 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Part serial: 60733A77
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER FLUCTUATING.
